# SDR ABXA20251007260

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,681 hours, 28,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 13197
- Condition: Detached
- Location: Zone 200
- Part time: 39,385 hours, 238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CREW PRE-FLIGHT CHECK, INERTIAL REEL FELL OUT OF HOLDER AS I WAS CHECKING IT.  REMOVED AND REPLACED #4 INERTIAL REEL IAW B767 AMM 25-61-03.  AIRCRAFT RETURNED TO SERVICE.
